# SDR HEED073495

- Difficulty date: June 14, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N476X
- Make and model: Skrsky S76C
- Aircraft serial: 760436
- Aircraft time: 5,561 hours
- System (JASC): 3110 · Instrument Panel
- Part: Screw
- Condition: Broken
- Location: Ahrs
- Part time: 3,507 hours
- Component: Ahrs
- Component part number: 1418523211
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

J2 PLUG ATTACHMENT SCREW IS BROKEN. REPLACED UNIT.
